# SDR 20000620SH022

- Difficulty date: June 9, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Failed
- Location: Brake Assy
- Part time: 352 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR AND NR 1 CARRIER AND LINING ASSY WARPED BEYOND SERVICEABLE LIMITS.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
